# SDR 2008FA0000621

- Difficulty date: August 26, 2008
- Submitted: September 17, 2008
- Operation: General aviation
- Aircraft: N58CG
- Make and model: Amd FALCON900EX
- Aircraft serial: 47
- Engine: Garrtt TFE73160
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 307241613
- Part serial: 990316003093
- Condition: Separated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED VIBRATION AND ITT RISE. POWER WAS PULLED BACK TO IDLE AND THE AC LANDED WITHOUT INCIDENCE. DISASSEMBLY FINDINGS REVEALED THE LPC2 ROTOR ASSY  (PN 307241613). DISC PN 30603731, SN 990316003093, EXHIBITED MATERIAL LOSS IN THE FORM OF A DISC POST SEPARATION. (K)
